# SDR USAA2012101500002

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 63,340 hours, 42,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EMERGENCY EXIT SIGN LENSES ARE LOOSE ABOVE EMERGENCY EXIT DOORS, LEFT AND RIGHT SIDES.  RE-INSTALLED EMERGENCY EXIT SIGN LENSES ABOVE LEFT AND RIGHT EMERGENCY EXIT DOORS IAW AMM 25-21-46.
